Jump to content

Photo

Face stinging, and very very red.


This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 newff

newff

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 09-August 09

Posted 07 February 2010 - 12:51 AM

I just started the regimen for the 2nd time. The first time it was working well but I just kinda got lazy about about it so this time I plan to stick to it. I'm using Cleanser,BP, and Moisturizer from Acne.org.

This is about 3-4 days now using it only once a day to start. I just applied some BP and when I was done my forehead and cheeks started stinging like a bad sunburn. I just went to look in the mirro and wow my face is soo red and it's still stinging. The last time I used this for a few weeks my face got a little red but it was no big deal...right now it looks like I was in the sun all day without lotion and got badly burnt.

Is this normal, this did not happen the first time I tried the regimen. I mean my face got a little red but this just don't feel right..

Edited by newff, 07 February 2010 - 01:19 AM.


#2 katcello666

katcello666

    Junior Member

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 0
About Me
  • Joined: 11-January 10

Posted 07 February 2010 - 08:45 AM

QUOTE (newff @ Feb 7 2010, 06:51 AM) <{POST_SNAPBACK}>
I just started the regimen for the 2nd time. The first time it was working well but I just kinda got lazy about about it so this time I plan to stick to it. I'm using Cleanser,BP, and Moisturizer from Acne.org.

This is about 3-4 days now using it only once a day to start. I just applied some BP and when I was done my forehead and cheeks started stinging like a bad sunburn. I just went to look in the mirro and wow my face is soo red and it's still stinging. The last time I used this for a few weeks my face got a little red but it was no big deal...right now it looks like I was in the sun all day without lotion and got badly burnt.

Is this normal, this did not happen the first time I tried the regimen. I mean my face got a little red but this just don't feel right..



Wash it off! I started the regimen last week...and have had a severe reaction to the BP. I only applied a pea size bit once, and am now still suffering with a swollen, itchy, burnt face.

It could just be that you applied too much BP??

If it doesn't feel right though, wash it off and apply loads of moisture. xx

#3 newff

newff

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 09-August 09

Posted 07 February 2010 - 09:07 AM

QUOTE (katcello666 @ Feb 7 2010, 09:45 AM) <{POST_SNAPBACK}>
QUOTE (newff @ Feb 7 2010, 06:51 AM) <{POST_SNAPBACK}>
I just started the regimen for the 2nd time. The first time it was working well but I just kinda got lazy about about it so this time I plan to stick to it. I'm using Cleanser,BP, and Moisturizer from Acne.org.

This is about 3-4 days now using it only once a day to start. I just applied some BP and when I was done my forehead and cheeks started stinging like a bad sunburn. I just went to look in the mirro and wow my face is soo red and it's still stinging. The last time I used this for a few weeks my face got a little red but it was no big deal...right now it looks like I was in the sun all day without lotion and got badly burnt.

Is this normal, this did not happen the first time I tried the regimen. I mean my face got a little red but this just don't feel right..



Wash it off! I started the regimen last week...and have had a severe reaction to the BP. I only applied a pea size bit once, and am now still suffering with a swollen, itchy, burnt face.

It could just be that you applied too much BP??

If it doesn't feel right though, wash it off and apply loads of moisture. xx



Weird thing is I used it for like 2 months with no problem last time twice daily...this time only once daily..for 4 days and am using less that last time.

Basically i'm confused why this did not happen last time when I was using it more often and with a higer amount of BP.

#4 Berko

Berko

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 0
About Me
  • Joined: 24-August 09

Achievements

     

Posted 07 February 2010 - 02:26 PM

Try drinking Green tea, it'll reduce redness and acne.

I just started this green tea thing today, look at all these reviews.

http://www.acne.org/.../207/page1.html

#5 c'est la vigne

c'est la vigne

    All aboard the nekobus!!!

  • Moderators
  • Posts & Likes
    Posts: 11,531
    Gallery Images: 14
    Blog Entries: 109
    Likes: 11
About Me
  • Joined: 02-June 08

Posted 07 February 2010 - 02:32 PM

QUOTE (katcello666 @ Feb 7 2010, 08:45 AM) <{POST_SNAPBACK}>
Wash it off! I started the regimen last week...and have had a severe reaction to the BP. I only applied a pea size bit once, and am now still suffering with a swollen, itchy, burnt face.

It could just be that you applied too much BP??

If it doesn't feel right though, wash it off and apply loads of moisture. xx

It sounds like you may have had an allergic reaction. You were right to wash it off and discontinue use. (See also: The second FAQ quote below.)


QUOTE (newff @ Feb 7 2010, 12:51 AM) <{POST_SNAPBACK}>
I just started the regimen for the 2nd time. The first time it was working well but I just kinda got lazy about about it so this time I plan to stick to it. I'm using Cleanser,BP, and Moisturizer from Acne.org.

This is about 3-4 days now using it only once a day to start. I just applied some BP and when I was done my forehead and cheeks started stinging like a bad sunburn. I just went to look in the mirro and wow my face is soo red and it's still stinging. The last time I used this for a few weeks my face got a little red but it was no big deal...right now it looks like I was in the sun all day without lotion and got badly burnt.

Is this normal, this did not happen the first time I tried the regimen. I mean my face got a little red but this just don't feel right..

These are from the FAQs:
QUOTE
Q: My skin is burning and/or red after I apply the benzoyl peroxide. Is that normal?

A: I experience a very tolerable low level of what one might describe as "burning". Many people who begin the Regimen report redness for the first couple of weeks, after which time the redness subsides. If you start the Regimen too quickly and you have sensitive skin, you should expect redness/dryness, sometimes severe. If you are new to benzoyl peroxide, it is a good idea to use just a light coating of benzoyl peroxide at first, and up the dosage over a period of a couple of weeks. According to the Gale Encyclopedia of Medicine:

The most common side effects of anti-acne drugs applied to the skin are slight redness, dryness, peeling, and stinging, and a warm feeling to the skin. These problems usually go away as the body adjusts to the drug and do not require medical treatment. Other side effects should be brought to a physician's attention. Check with a physician as soon as possible if any of the following side effects occur:

1. Blistering, crusting or swelling of the skin.
2. Severe burning or redness of the skin.
3. Darkening or lightening of the skin. (This effect will eventually go away after treatment with an anti-acne drug ends.)
4. Skin rash.

QUOTE
Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help prevent this dryness as well. Also, be sure to moisturize liberally. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing.

and i totally would have a crush on you if I had any lesbian tendencies


[sig-img:553]

Click here to find out why I'm so frustrated.

... and watch out for those RBDs.


#6 katcello666

katcello666

    Junior Member

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 0
About Me
  • Joined: 11-January 10

Posted 10 February 2010 - 12:29 PM

I went to the dr as my face was so swollen....I am just allergic to BP. At least I know now......BUT..........I have no idea what to do ease my acne....I have big, hard, painful, red lumps...any suggestions welcome. I bought some green tea today....just made a cup....it's horrid....how should I drink it?? I've done something wrong I think! haha!

xx

#7 AKeshi

AKeshi

    Junior Member

  • Members
  • Posts & Likes
    Posts: 99
    Likes: 0
About Me
  • Joined: 22-January 10

Posted 11 February 2010 - 01:56 AM

If you can't stand the taste of green tea, just buy green tea extracts. They are pill-form and contain the same active ingredients that green tea does, only in higher concentration.

I recall reading an article which said that taking two of those pills once a day with meal equals to drinking 15 cups of green tea. The only downside is that 15 cups of tea provides your body with the crucial element most people overlook: water.

#8 katcello666

katcello666

    Junior Member

  • Members
  • Posts & Likes
    Posts: 64
    Likes: 0
About Me
  • Joined: 11-January 10

Posted 11 February 2010 - 01:05 PM

hanks. I'll look into it...I drink alot of water anyway, so that will be ok. x